CureZone   Log On   Join
Re: Dysbiosis from Antibiotics - itching, hair loss, and impotence
 
Agent Benzo Views: 1,396
Published: 3 years ago
 
This is a reply to # 2,406,147

Re: Dysbiosis from Antibiotics - itching, hair loss, and impotence


Thank you kindly for your response. I greatly appreciate it. I am at my last limb on a severe depressive episode because I don't have the willpower to keep to the diet so far but I need to just man up and get to it. I am just so scared that it's not even Candida and then I will have to go through this difficult diet for nothing. Either way, this sexual dysfunction is KILLING me... I have been having thoughts of suicide because I simply feel like I have no connection to my nether-regions and it's having a huge impact on my psyche ... It's maddening!!!

Tell me... do you honestly think that I have Candida and that's what the source of this is?? I have heard of 2 other cases where Antibiotics had caused people severe libido and erectile dysfunction issues, and they swore it was Candida but couldn't confirm. Just would like your opinion.

Another thing, why does one diet call for no Sugar and another diet call for all Sugar (albeit natural sugar), and how could they both work? I'm just genuinely interested and confused. I thought Candida could thrive on fruit sugar. Is it because of the quick bowel transit?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.766 sec, (1)